Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have vertigo, head feels heavy, uneasiness when moving head or neck. Normal MRI. Taking Vertin

Hi I have had repeated bout of vertigo from the past 6 months MRI came out normal. Yesterday after the vertigo episcode my head feels very heavy and if I move my head/ neck I feel very uneasy and feel another one coming..what is the reason and I have taken vertin 28 mg 2 times..I haven t gotten of the couch I feel very scared..
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear...

The reasons for vertigo are:
1. Vestibular system pathology (it is located in inner ear and maintains equilibrium, when affected it can cause vertigo)
2. Cerebro pontine angle tumors
3. Blood related problems- such as recurrent hypoglycemia

Normal MRI is helpful to rule out the presence of any Cerebro pontine angle pathology. will be better to get your blood sugar levels & blood pressure checked & consult an ENT specialist for proper physical examination.

There is no need to will be fine.
Wishing you a good health
Thanks & take care.
Answered: Sun, 24 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor